# SDR EIAA980345

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1540
- Part time: 83,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C6 CHECK, AFT CARGO FLOORBEAM WEB FOUND CRACKED AT BS 1540 ABOVE STRINGER 44R.  REPAIRED PER SRM 53-40-02 FIG 1.  (M)
